RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 6, Pages 82–89 (Mi mz2453)  

This article is cited in 1 scientific paper (total in 1 paper)

Bordering functions for differential bases

A. A. Solyanik

I. I. Mechnikov Odessa National University

Full text: PDF file (513 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:6, 1241–1245

Bibliographic databases:

UDC: 517
Received: 22.03.1993

Citation: A. A. Solyanik, “Bordering functions for differential bases”, Mat. Zametki, 54:6 (1993), 82–89; Math. Notes, 54:6 (1993), 1241–1245

Citation in format AMSBIB
\Bibitem{Sol93}
\by A.~A.~Solyanik
\paper Bordering functions for differential bases
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 6
\pages 82--89
\mathnet{http://mi.mathnet.ru/mz2453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1268374}
\zmath{https://zbmath.org/?q=an:0836.42014}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 6
\pages 1241--1245
\crossref{https://doi.org/10.1007/BF01209086}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300026}


Linking options:
  • http://mi.mathnet.ru/eng/mz2453
  • http://mi.mathnet.ru/eng/mz/v54/i6/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hagelstein P. Parissis I., “Weighted Solyanik Estimates For the Strong Maximal Function”, Publ. Mat., 62:1 (2018), 133–159  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:77
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020